# SDR DLM88953526

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Disconnected
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT DURING FLT CONTROL CHECK, PILOT REPORTED ELEVATOR CONTROL FELT ABNORMAL.  RETURNED TO BLOCK AND FOUND HORIZONTAL STAB TRIM CABLE TURNBUCKLE UNDONE AT THE ELEVATOR FEEL FORCE LIMITER.  REATTACHED CABLE, CHECKED OPERATION PER MM 27-30-00, OPERATION NORMAL.
